# SDR SWAA2021052474426

- Difficulty date: May 18, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 49,983 hours, 29,972 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARD # TTG8Q00537XS L/H HORIZONTAL LEADING EDGE RIB AT STA 142.45 DAMAGED; SIGNED OFF WITHOUT RII. ; / REMOVED AND REPLACED RIB AT STA 142.45 PER SRM 51-40-02. SEE FAULT # TTG8Q00537XS FOR COMPLETED WORK AND SIGN-OFFS.
